Follow
Annamaria Montanari
Annamaria Montanari
Dipartimento di Matematica, Università di Bologna
Verified email at unibo.it
Title
Cited by
Cited by
Year
Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature
G Citti, E Lanconelli, A Montanari
952002
Pseudoconvex fully nonlinear partial differential operators: strong comparison theorems
A Montanari, E Lanconelli
Journal of differential equations 202 (2), 306-331, 2004
732004
Maximum and comparison principles for convex functions on the Heisenberg group
CE Gutiérrez, A Montanari
Taylor & Francis Group 29 (9-10), 1305-1334, 2005
672005
Nonsmooth Hörmander vector fields and their control balls
A Montanari, D Morbidelli
Transactions of the American Mathematical Society 364 (5), 2339-2375, 2012
382012
On the second order derivatives of convex functions on the Heisenberg group
CE Gutiérrez, A Montanari
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 3 (2), 349-366, 2004
382004
Balls defined by nonsmooth vector fields and the Poincaré inequality
A Montanari, D Morbidelli
Annales de l'institut Fourier 54 (2), 431-452, 2004
322004
Refraction problems in geometric optics
CE Gutiérrez
Fully Nonlinear PDEs in Real and Complex Geometry and Optics 2087, 95-150, 2014
312014
Integral formulas for a class of curvature PDE's and applications to isoperimetric inequalities and to symmetry problems
V Martino, A Montanari
Walter de Gruyter GmbH & Co. KG 22 (2), 255-267, 2010
272010
Curvature measures, isoperimetric type inequalities and fully nonlinear PDEs
L Capogna, P Guan, CE Gutiérrez, A Montanari, P Guan
Fully Nonlinear PDEs in Real and Complex Geometry and Optics: Cetraro, Italy†…, 2014
262014
Real hypersurfaces evolving by Levi curvature: smooth regularity of solutions to the parabolic Levi equation
A Montanari
Communications in Partial Differential Equations 26 (9-10), 1633-1664, 2001
212001
The Levi Monge-Ampere equation: smooth regularity of strictly Levi convex solutions
A Montanari, F Lascialfari
The Journal of Geometric Analysis 14, 331-353, 2004
202004
Existence and uniqueness of Lipschitz continuous graphs with prescribed Levi curvature
F Da Lio, A Montanari
Annales de l'IHP Analyse non linéaire 23 (1), 1-28, 2006
192006
Step-s involutive families of vector fields, their orbits and the Poincaré inequality
A Montanari, D Morbidelli
Journal de Mathématiques Pures et Appliquées 99 (4), 375-394, 2013
172013
On the characteristic direction of real hypersurfaces in and a symmetry result
V Martino, A Montanari
Walter de Gruyter GmbH & Co. KG 10 (3), 371-377, 2010
172010
C regularity of solutions of an equation of LeviĘs type in R 2 n +1
G Citti, A Montanari
Annali di Matematica Pura ed Applicata 180, 27-58, 2001
172001
On the subRiemannian cut locus in a model of free two-step Carnot group
A Montanari, D Morbidelli
Calculus of Variations and Partial Differential Equations 56, 1-26, 2017
162017
Almost exponential maps and integrability results for a class of horizontally regular vector fields
A Montanari, D Morbidelli
Potential Analysis 38 (2), 611-633, 2013
152013
A Frobenius-type theorem for singular Lipschitz distributions
A Montanari, D Morbidelli
Journal of Mathematical Analysis and Applications 399 (2), 692-700, 2013
142013
Strong solutions for the Levi curvature equation
G Citti, A Montanari
142000
Stability of isometric maps in the Heisenberg group
N Arcozzi, D Morbidelli
Commentarii Mathematici Helvetici 83 (1), 101-141, 2008
132008
The system can't perform the operation now. Try again later.
Articles 1–20